Possible mirtazapine-induced rhabdomyolysis [6]

Amaresh B. Khandat, John Nurnberger, Anantha Shekhar

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)1321
Number of pages1
JournalAnnals of Pharmacotherapy
Volume38
Issue number7-8
StatePublished - Jul 2004

Fingerprint

Mianserin
Rhabdomyolysis
Tricyclic Antidepressive Agents
Depressive Disorder
mirtazapine

ASJC Scopus subject areas

  • Pharmacology (medical)
  • Pharmacology, Toxicology and Pharmaceutics(all)

Cite this

Possible mirtazapine-induced rhabdomyolysis [6]. / Khandat, Amaresh B.; Nurnberger, John; Shekhar, Anantha.

In: Annals of Pharmacotherapy, Vol. 38, No. 7-8, 07.2004, p. 1321.

Research output: Contribution to journalArticle

@article{3a2e781dfec34723b44a47f80c526070,
title = "Possible mirtazapine-induced rhabdomyolysis [6]",
author = "Khandat, {Amaresh B.} and John Nurnberger and Anantha Shekhar",
year = "2004",
month = "7",
language = "English",
volume = "38",
pages = "1321",
journal = "Annals of Pharmacotherapy",
issn = "1060-0280",
publisher = "Harvey Whitney Books Company",
number = "7-8",

}

TY - JOUR

T1 - Possible mirtazapine-induced rhabdomyolysis [6]

AU - Khandat, Amaresh B.

AU - Nurnberger, John

AU - Shekhar, Anantha

PY - 2004/7

Y1 - 2004/7

UR - http://www.scopus.com/inward/record.url?scp=3042544182&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3042544182&partnerID=8YFLogxK

M3 - Article

C2 - 15187213

AN - SCOPUS:3042544182

VL - 38

SP - 1321

JO - Annals of Pharmacotherapy

JF - Annals of Pharmacotherapy

SN - 1060-0280

IS - 7-8

ER -